MAUDE Adverse Event Report: ZIMMER BIOMET INC. VANGARD CR TIB BRG 10X63/67; PROSTHESIS, KNEE

ZIMMER BIOMET INC. VANGARD CR TIB BRG 10X63/67; PROSTHESIS, KNEE
Catalog Number 183420
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Subluxation (4525); Joint Laxity (4526); Implant Pain (4561); Crepitus (4893)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown femur - unknown.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient had an initial right total knee arthroplasty.Subsequently, the patient developed instability, patellofemoral pain, subluxation from extended to flexed position, patellofemoral subluxation, and crepitus.Approximately, 10.6 years post-op underwent a revision where the articular surface was worn and the patella was resurfaced.The articular surface was revised, and all other implants were retained.Attempts have been made and all available information has been provided.

Brand Name
VANGARD CR TIB BRG 10X63/67
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET INC.
56 e. bell dr.
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell dr.
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24940841
Report Number0001825034-2026-01002
Device Sequence Number5651046
Product Code JWH
UDI-Device Identifier00880304271050
UDI-Public(01)00880304271050(17)200423(10)760300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/23/2020
Device Catalogue Number183420
Device Lot Number760300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/26/2026
06/26/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date07/08/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale